# SDR 08FDEA02866

- Difficulty date: July 14, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA30441
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO PIT, LONGERON 30 L END FITTING IS CRACKED IN THE UPPER LEG AT STA 1756.  MACHINED LONGERON END FITTING P/N AFA 3044-1.  MATERIAL ID 7075-T651,  PO 626147.1 IAW DAC DWG AFA 3044.  HEAT TREATED TO T-73.  LOAD NR HT092208-1 AND PERFORMED DIMENSIONAL CHECK IAW EA 8-5310-116996  "FUSELAGE - LONGERON SPLICE FITTING HEAT TREAT REQUIREMENTS".  PART MARKED IAW FEDEX GMM 7-0-1000.  REMOVED OLD FITTING AND INSTALLED NEW FITTING IAW DC/MD-10 SRM 51-31-01; PG 1; VOL II.
